# SDR 7SJ2014F00000

- Difficulty date: June 30, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N642AG
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145642
- Engine: Rroyce AE3007A1E
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Part number: 13604003401
- Condition: Cracked
- Location: Step Actuator
- Part time: 3,322 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN ENTRANCE DOOR OPERATION, THE DOOR GOT HUNG UP AND WOULD NOT OPEN.  ONCE IT WAS OPENED, IT WAS DISCOVERED THAT THE DOOR STEP ACTUATION SUPPORT WAS CRACKED.  THE AREA WAS INSPECTED FOR FURTHER DAMAGE, NONE WAS FOUND.  PART WAS REPLACED AND DOOR OPERATIONAL CHECKED GOOD.  SB 145LEG-52-0007 RELATES TO THIS DISCREPANCY.  THIS SB HAD NOT BEEN COMPLIED WITH ON THIS ACFT AND WILL BE SCHEDULED AT EARLIEST CONVENIENCE.
